On the Stability of a Periodic Solution of Distributed Parameters Biochemical System

Abstract : This paper studies the stability of periodic solutions of distributed parameters biochemical system with periodic input Sin(t). We prove that if Sin(t) is periodic then the system has a periodic solution that is input to state stable when small perturbations are acting on the input concentration Sin(t).
Type de document :
Article dans une revue
Journal of Mathematical Analysis and Applications, 2015, 432 (1), pp.196-213
Liste complète des métadonnées

Littérature citée [24 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01248075
Contributeur : Frederic Mazenc <>
Soumis le : mercredi 23 décembre 2015 - 15:45:56
Dernière modification le : jeudi 11 janvier 2018 - 06:23:15

Fichier

abdOct19.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

  • HAL Id : hal-01248075, version 1

Citation

Abdou Khadry Dramé, Frederic Mazenc, Peter Wolenski. On the Stability of a Periodic Solution of Distributed Parameters Biochemical System. Journal of Mathematical Analysis and Applications, 2015, 432 (1), pp.196-213. 〈hal-01248075〉

Partager

Métriques

Consultations de la notice

288

Téléchargements de fichiers

71